# SDR DALA2015012100403

- Difficulty date: January 21, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 51,212 hours, 14,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A LIGHTNING STRIKE TO A FASTENER LOCATED AT BS 700, BETWEEN S3-4L.  REPAIRED IAW ERA 522482-14AD, REV B.
